Journal of the Mathematical Society of Japan

Geometry of weakly symmetric spaces

Jürgen BERNDT and Lieven VANHECKE

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 48, Number 4 (1996), 745-760.

Dates
First available in Project Euclid: 12 November 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1226498925

Digital Object Identifier
doi:10.2969/jmsj/04840745

Mathematical Reviews number (MathSciNet)
MR1404821

Zentralblatt MATH identifier
0877.53027

Subjects
Primary: 53C30: Homogeneous manifolds [See also 14M15, 14M17, 32M10, 57T15]
Secondary: 53C35: Symmetric spaces [See also 32M15, 57T15]

Citation

BERNDT, Jürgen; VANHECKE, Lieven. Geometry of weakly symmetric spaces. J. Math. Soc. Japan 48 (1996), no. 4, 745--760. doi:10.2969/jmsj/04840745. https://projecteuclid.org/euclid.jmsj/1226498925


Export citation